# SDR P5CA9701761

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Broken
- Location: Rt Tail Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RT TAIL (STABILIZER) LIGHT HOUSING.  FABRICATED LIGHT ASSY SHROUD AND INSTALLED AS PER SRM 51-10-01.
